# SDR SWAA2020031642501

- Difficulty date: February 28, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) REPAIR BS 240-248, 15" ABOVE S-24L REQUIRES REPLACEMENT. (REF: ESR #20-01942)         REMOVED PREVIOUSLY INSTALLED REPAIR, BS 240-248, 15" ABOVE STR 24L. CUTOUT/TRIMMED OUT DAMAGED SKIN AREA OF 8.8"X6.7" BS 241-247.7, 15" ABOVE STR 24L. REPAIRED AS PER ER 20-02012 REV IR & EA 1-753-36716 REV IR
